# SDR DALA2016042903430

- Difficulty date: April 28, 2016
- Submitted: April 29, 2016
- Operation: Air carrier
- Aircraft: N919AT
- Make and model: Boeing 717-200
- Aircraft serial: 55084
- Aircraft time: 40,158 hours, 28,014 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 486-501
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT CUSP WEB UPPER, LOWER SURFACE BETWEEN BS 486 TO BS 501.  AREA WAS REPAIRED IAW SRM 53-00-55, FIG 216 AND 51-10-04, PAR 15, 21, 37 UT WAS ACCOMPLISHED NDT SPM 04-00-07, PAR 5, FIG 3, ORIGINAL THICKNESS ON WEB IS 0.020" REMAINING IS 0.010".  THEREFORE AREA OUT OF LIMITS IAW SRM 53-00-55, FIG 101. OLYMPUS 38DL PLUS SONOPEN V260 SM 23-JUL-16.
